SciELO - Scientific Electronic Library Online

 
vol.45 issue2Weak Diameter and Cyclic Properties in Oriented GraphsNew Variants of the Square-Vinegar Signature Scheme author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426

Abstract

GOMEZ, CARLOS ALEXIS  and  TRUJILLO, CARLOS ALBERTO. On S_h--Sequences of Binary Vectors and Lineal Codes. Rev.colomb.mat. [online]. 2011, vol.45, n.2, pp.137-146. ISSN 0034-7426.

A subset A of a commutative group G with operation addition, is a S_h--sequence in G, if all the sums of h distinct elements of A, omitting the permutations of the addends, determine different elements in G. In this article, a relationship between Sh-sequences in F2r and binary linear codes, is established.

Keywords : Sh--sequences of vectors binary; Error correcting codes.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License